MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number ENVPRO-16-US
Medical Device Problem Codes Crack (1135); Peeled/Delaminated (1454); Use of Device Problem (1670); Detachment of Device or Device Component (2907); Difficult to Open or Close (2921); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2019
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during the attempted implant of a 34 mm transcatheter bioprosthetic valve, the first deployment was deep and the valve appeared to migrate ventricular throughout the deployment despite narrowed left ventricular outflow tract and rapid pacing.On the initial deployment, a tab from the actuator came loose and was snapped back into place.Upon recapture of the valve up the 2nd-3rd node, the deployment knob broke and was unable to be assembled together.The device was able to be recaptured "enough" to safely remove from the patient.A 26 mm non-medtronic valve (edwards s3) valve was implanted with no issues.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa 643143, addressing mdr reporting guidance from the fda¿s 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Product analysis: upon receipt of the suspect complaint delivery catheter system (dcs) at medtronic's quality laboratory, the dcs was received with the end cap/screw gear snap fit connected, the capsule was fully closed and slightly over captured.The actuator components were returned attached to the dcs, but the actuator components were not attached to the carriage components.Visual analysis showed handle was not intact.The tip-retrieval mechanism, inner member shaft, and spindle hub appeared intact with no evidence of damage.Delamination was observed over the nitinol reinforcing frame along the mid-section to the proximal end of the capsule.During functional testing, the trigger moved to fully advanced and retracted positions and locked in place when released.After the successful retraction of the capsule, the actuator components separated.A hairline crack was observed on tab 4 of the male actuator component.Tab 4 was detached from the male actuator component.Conclusion: the device history record was reviewed and showed this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.Potential factors that can influence dislodgement include tension applied on the dcs during positioning, calcification levels and shape of the native anatomy.Dislodgement events do not typically indicate a device malfunction or a failure to meet manufacturing specifications.The cause of the reported dislodgement could not be conclusively determined.Delamination typically occurs when the capsule is subjected to a bending force potentially after tracking through patient anatomy.The device was received with the capsule slightly over-captured.The device instructions for use (ifu) cautions the user to ¿stop advancing the capsule once the gap to the catheter tip is closed.Advancing the capsule farther could damage the capsule¿.The device was received with the actuator components attached to the dcs, but the actuator components were not attached to the carriage components.After the successful retraction of the capsule, the actuator components separated.Actuator separation is typically associated with broken or damaged snap fit tabs, either one tab or both, which hold the handle together.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENVEO PRO DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22532611
Report Number2025587-2025-05090
Device Sequence Number7487499
Product Code NPT
UDI-Device Identifier00643169987210
UDI-Public(01)00643169987210(17)210910(10)0009916762
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2021
Device Model NumberENVPRO-16-US
Device Catalogue NumberENVPRO-16-US
Device Lot Number0009916762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2019
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2025587-05-28-2021-001-R
Patient Sequence Number1
Patient Age70 YR
Patient SexMale